# SDR REXA2025022500217

- Difficulty date: January 30, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 COCKPIT DOOR POST IS CORRODED AT FLOOR LEVEL.  REPAIRED RBL9 COCKPIT DOOR POST IAW CRJ700 SRM 53-11-10-201-006-A01 IAW CRJ700 SRM 53-11-10-201-006-A01 REPAIR OPTION A.
